Tuesday, September 2, 2008

Memories seep from my veins..

This has not been a good week for me. Not at all.

As most of you readers will remember i decided to cut all my doctors away and their medication as well and try alternative therapies (which have been going wonderfully by the way..) Except at the same time i went off my anti depressants (and also cancelled my psychiatrist appointment which i'd been waiting for 3 months for..) I thought i was going along fine as i went off the AD's a couple of weeks ago and then mid last week i started snapping at my husband and picking fights and just generally feeling like i was losing control. Those of you who speak with me regularly know that i'm a pretty tough chick and i never EVER cry. This week i've felt like i'm having a nervous breakdown and have been in tears at least 3 times.. I've just basically felt like everything is spinning out of control and i don't know what to do to get things back on track..

I didn't actually put 2 and 2 together until my cousin said to me when you went off all your medication did you go off your AD's as well- then it clicked. If this week is anything to go on i need them..I'm just losing it big time.

Weight wise i've stagnated. Not moving. Which is also annoying me- specially when i walked up that bastard of a hill.. And i'm trying to lose the weight to get a good dress for this party (which i'm also supposed to be singing 4 or 5 songs at) and i currently have no voice so that's another thing that's stressing me out.

Might call the dr. and beg for a fill.. maybe if it's even just half a ml..

Xx

2 comments:

Bridget said...

Man I feel for you Sami. I hope that things get better soon.
As for the weight thing. It's just a number. I know its SOOOOOO hard to move your focus away from it. I stuggle with it all the time. You are working so hard. And I promise soon you will reap the benefits.

Melanie said...

What I figure about ADs is that some people need insulin to function normally and other need ADs - why come off them if you're doing well. There's no apparent side effects and most people I know go through that really unstable emotional time when they're trying to come off. Were you advised to come off or was it just a whim? I'm a fan of counselling/pyschotherapy when needed - see if you can get some appointments and get someone on your side - you're doing so well but you might need a little more support. We all need that from time to time. I'm sure you'll be fine.